Numerical optimization of two-dimensional electron gas in MgxZn1-xO/ZnO heterostructures (0.10 < x < 0.30)


Sarikavak-Lisesivdin B.

PHILOSOPHICAL MAGAZINE, vol.93, no.9, pp.1124-1131, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 93 Issue: 9
  • Publication Date: 2013
  • Doi Number: 10.1080/14786435.2012.741728
  • Title of Journal : PHILOSOPHICAL MAGAZINE
  • Page Numbers: pp.1124-1131

Abstract

One-dimensional, self-consistent SchrodingerPoisson equations are solved for the wurtzite Mg x Zn1 x O/ZnO heterostructure (0.1